MAUDE Adverse Event Report: COVIDIEN VERSAPORT V2 OPT BLADELESS 12 LONG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN VERSAPORT V2 OPT BLADELESS 12 LONG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB12LGF
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
According to the reporter, during a thyroid lobectomy, the self adjusting seal was broken.The device was not used on the patient.
 
Additional Manufacturer Narrative
(b)(4).Post market vigilance (pmv) led an evaluation of one versaport v2 opt bladeless 12 long opened by the account.This evaluation was based on a technical review of all data received from the site, a pmv review of manufacturing records, a pmv review of complaint trends, and an evaluation of the returned device.The reported condition for this incident was that during a thyroid lobectomy the seal was damaged.The visual inspection of the device noted that the locking tabs on the 12mm head and the trocar were broken.Functional testing was precluded due to the observed damage.Visual testing of the returned product confirmed the product did not meet quality release specifications that were tested regarding the reported conditions due to the damaged locking tabs.A review of the current historical complaint data reveals no trend for a device related failure for this condition.Should new information become available, the file will be re-opened and the investigation summary will be amended as appropriate.

Brand Name
VERSAPORT V2 OPT BLADELESS 12 LONG
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
zona franca de san isidro
carretara san isidro km17
santo domingo
DR 
MDR Report Key5783683
Report Number9612501-2016-00258
Device Sequence Number18995666
Product Code GCJ
UDI-Device Identifier10884521181342
UDI-Public(01)10884521181342(17)201231(10)J5M0515X
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model NumberONB12LGF
Device Catalogue NumberONB12LGF
Device Lot NumberJ5M0515X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/23/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/11/2016
Supplement Report FDA Received Date08/08/2016
10/06/2016
Patient Sequence Number1